Vitamin B6 has many health benefits, but it also has some side effects. Long-term use of vitamin B6 may cause headaches, Sleepiness, Loss of appetite, and burning, tingling, or prickling sensation in the feet and hands.
Did you learn this from your doctor? Just wondering because one would think the doc would have something to say about this. If you look at the archives of MedHelp on this and other sites there are some very long threads about B6 neuropathy, which is the main concern some suffer when taking large amount of it. They generally speak of nerve pain, but there are other possible symptoms. Are you supplementing with it? B6 is in balance in a healthy body with folate and B12, any problem with one can cause a problem in the others. Too little folate and B12 can leave you with too much B6, for example. These are called the homocysteine vitamins, as they control levels of that substance which has been tied in to heart disease. Some take extra B6 for anxiety and other mood problems, as it's an essential co-factor in producing brain neurotransmitters that contribute to mood. But you don't want too much because of that neuropathy problem. I believe it is not only possible to not have toxicity at high levels, but common -- lots of people do supplement with it to deal with emotional problems, and if you take a lot of supplements a lot of them will add some B6 to potentiate the main thing you're taking, such as tryptophan which makes serotonin in the body in combination with B6 and other co-factors. That's no help, however, to those who do get B6 neuropathy, and if you don't have a need for more of it you don't take it. But again, you found this out and I'm guessing from a blood test from your doc, so your doc should be your first stop. All the best.